# SDR COMA0060479

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 4,707 hours, 4,836 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AURAL WARNING CYCLED THRU ALL WARNINGS DURING TAKEOFF.  COULD NOT DUPLICATE.  AURAL WARNING SYSTEM TESTED NORMAL.
